# SDR 96ZZZM585

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 460
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, JUST FORWARD OF STATION 460 STRINGER 3R HAS HEAVY CORROSION.  REMOVED CORROSION FORWARD STATION 460 STRINGER 3R PER SRM 51-10-6, OUT OF LIMITS.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 7075-T6 .040 10 INCH BY 1 INCH BY 1 INCH.   ALODINED AND PRIMED STRINGER 3R.
